# SDR DL757060856

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 49,094 hours, 22,242 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT ATT COMPLAIN OF BURNING SMELL FROM MID GALLEY COFFEE POTS.  TURNED ON COFFEE MAKERS AND OVENS FOR 30 MIN.  NO SIGNS OF BURNING SMELL OK FOR SERVICE.
